# SDR A6WA200540029

- Difficulty date: January 31, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 7,369 hours, 6,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621.00 ANGLE IS CRACKED.  CUT AWAY DAMAGED SECTION OF ANGLE AND INSTALLED A REPAIR ANGLE IAW REO. (K)
